Discussion Board Forums Chemotherapy & More Gemzar side effects this week.

Viewing 7 posts - 1 through 7 (of 7 total)
  • Author
    Posts
  • #32809
    lalupes
    Participant

    I hope you feel much better very soon, Stan – whilst still killing the cc!!

    Julia

    #32808
    scarman2009
    Member
    devoncat wrote:
    Stan,
    When I was not handling xeloda well, my landlord (a surgeon) was like GREAT. The chemos killing something! So there you go…

    Kris

    That is a terrific way to look at it for sure Kris. Thanks :)

    #32807
    devoncat
    Participant

    Stan,
    When I was not handling xeloda well, my landlord (a surgeon) was like GREAT. The chemos killing something! So there you go…

    Kris

    #32806
    scarman2009
    Member

    I phoned my oncologist today, and they suggested that I get some Benadryl cream. I picked that up and will give it a go this evening for the rash. For the “icky” feeling, I started feeling really decent by the end of the day but the oncologist staff did indicate that I can come by for a visit if “icky” sticks around past tomorrow.

    Thanks everyone!

    #32805
    marions
    Moderator

    Hello Stan….On this board, we have seen others with side effects described by you. I am glad that you are making the call to the oncologist today.
    Best,
    Marion

    #32804
    lainy
    Participant

    Good Morning Stan, and thanks for the update. We feel exactly the same way. No pain no gain! But we are sorry you have to go through this. Perhaps someone on the same regime could give you some help here. Yes, I would call the Onc also. Feel better, and that’s an order!!!

    #2851
    scarman2009
    Member

    Hello everybody!

    I just finished my fourth month of Gemzar last Friday. It seems that every visit provides me an opportunity to experience a new side effect.

    This week was tough. Even with Zofran I thought I was going to hurl before I even finished the infusion of Gemzar. Friday evening and Saturday were the typical “icky” feeling. Sunday though… holy smoke. Super icky! I made home made chicken soup for dinner. My girl friend said it was very tasty. I couldn’t tell, I only had about two spoon fulls of it. I even had a light fever of 100.9.

    A terrific rash developed on my belly and thighs. A different rash from the acne type of rash I normally break out in. So, today there will be a call to the oncologist.

    Yesterday I stayed home from work because I was just feeling rotten.

    Today I feel much better. The rash is still there. :( I am going back to work and hopefully I’ll make the entire day without hitting a fatigue wall.

    This is the longest “icky” session that I’ve had to date. A friend indicates that chemo is cumulative, and that I will be feeling more and more side effects over the next two months. Oh joy!

    The plus here to note, is that icky to me is a sign that the chemo is working.

    Thanks for reading my little update :)

    ~Stan

Viewing 7 posts - 1 through 7 (of 7 total)
  • You must be logged in to reply to this topic.